Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

PCOS and Marvelon

(1 Post)
BornToShopForcedToWork Thu 18-Oct-12 09:48:53

I was diagnosed with PCOS a few weeks ago and I get Marvelon now. Since I started taking it I get mood-swings, I am tired all the time and hungry. I lost weight though - not much but couldn't lose any weight before. The worst bit about it is that I get very depressive and I could cry all the time. I also get anxious, I started crying last night on the tube and had to get off the tube and got a cab to my lecture. I phoned my GP but she said I have to take the tablets for three months to see if it gets better.

I feel so down. I don't get anything done at home, doing my laundry is impossible, I can't even be bothered to Hoover vacuum clean. Not that i loved housework before, but at least I did it. Any advise?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now